Mirsaburova, Gulbaxor (2024) DERIVATION OF THE WIENER-HOPF INTEGRAL EQUATION. Multidisciplinary Journal of Science and Technology; Vol. 4 No. 10 (2024): Multidisciplinary Journal of Science and Technology; 284-292.
5239.pdf - Published Version
Download (1MB)
Official URL: https://mjstjournal.com/index.php/mjst/article/vie...
Abstract
The problem with Bitsadze-Samarskii conditions on the boundary of ellipticity and a segment of the degeneracy line and the displacement condition on pieces of the boundary characteristics of the Gelleristedt equation with a singular coefficient is investigated. The uniqueness of the solution to the problem is proved using the maximum principle, and the existence of the solution is proved using the method of integral equations.
| Item Type: | Article |
|---|---|
| Additional Information: | Imported from Multidisciplinary Journal of Science and Technology |
| SWORD Depositor: | Admin User |
| Depositing User: | Admin User |
| Date Deposited: | 26 Oct 2026 21:10 |
| Last Modified: | 26 Oct 2026 21:10 |
| URI: | https://universalpublishings.uz/id/eprint/22087 |
